I have had an out-of-sequence menstrual period. My regular period was from 8th - 15th October 2014. On the 19th of October - I got another period that was quite heavy and last through to 26th of October. Las night, 30th October, I've got another period!!! My periods are usually like clock-work, very regular and predictable... so this is a bit ridiculous... and I'm a little worried! How long do the side effects usually last for? Should I expect to have a period for 25 out of 30 days in a month for a few months... or?
I too received a Kenalog 40 injection and now experiencing out of wack menstrual cycles, Normally I'm every 28 days for 6 days long. Since the injection 3-4-15, I've had 4 very strange cycles. The first one came 5 days early, the second one lasted for 10 days(that's never happen), the third one was for 8 days which just ended 12 days ago and to my surprise I got another period 2 nights ago?? I've been bleeding since then with nagging cramping all day long. What's really weird is there's more blood(bright red) in the toilet than before the injection. My doctor told me to let it work through my system and figure things out in 3 to 6 months. I'm going to see an OBGYN on tomorrow to get help...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2015 • 0 answers
Posted 12 Aug 2016 • 0 answers
Posted 9 Jan 2017 • 0 answers
Posted 18 Mar 2017 • 0 answers
Posted 20 days ago • 0 answers